# SDR SWIA201125730

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 18,488 hours, 11,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FORWARD CABIN EMERGENCY LIGHTS ARE OUT.  (FLT 6658)  REPLACED NR 1 ELBP.
